# SDR A6WA201040330

- Difficulty date: March 31, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 26,943 hours, 23,449 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6001005181
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 640BB HAS GRINDING MARKS IN THE RED SEAL AREA.  REPAIRED FUEL PANEL 640BB IAW REO 601R-52-21-1263.
